MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM
Model Number E-SERIES
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris surgical services specialist arrived onsite to inspect the harmonyair e-series surgical lighting system and confirmed the dual monitor yoke had detached.The dual monitor yoke associated with this event was returned to the steris montgomery facility and has been submitted for engineering evaluation.The technician replaced the dual monitor yoke, tested the lighting system, confirmed it to be operating according to specification, and the lighting system was returned to service.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that during a patient procedure one of the dual monitor yokes to their harmonyair e-series surgical lighting system separated from the spring arm and was hanging by the lighting system cables.User facility personnel stabilized the monitors on a stand resulting in a procedure delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The results of the evaluation of the returned device concluded that the cause of the reported yoke detachment could not be determined.The unit is not under steris service agreement for maintenance activities; the user facility is responsible for all maintenance activities, steris will continue to monitor for similar events.

Brand Name
HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15771929
Report Number1043572-2022-00080
Device Sequence Number12417585
Product Code FSY
UDI-Device Identifier00724995175542
UDI-Public00724995175542
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE-SERIES
Device Catalogue NumberLES11IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown